Scopus: 2 citas, Google Scholar: citas
Skew product attractors and concavity
Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Misiurewicz, Michal (IUPUI(Indianapolis). Department of Mathematical Sciences)

Fecha: 2015
Resumen: We propose an approach to the attractors of skew products that tries to avoid unnecessary structures on the base space and rejects the assumption on the invariance of an attractor. When nonivertible maps in the base are allowed, one can encounter the mystery of the vanishing attractor. In the second part of the paper, we show that if the fiber maps are concave interval maps then contraction in the fibers does not depend on the map in the base.
Nota: Número d'acord de subvenció MICINN/MTM2008-01486
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Attractors ; Concavity ; Monotonicity ; Quasiperiodic forcing ; Skew product
Publicado en: Proceedings of the American Mathematical Society, Vol. 143 Núm. 2 (2015) , p. 703-716, ISSN 1088-6826

DOI: 10.1090/S0002-9939-2014-12271-4

14 p, 369.3 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-01-12, última modificación el 2019-02-26

   Favorit i Compartir